MathSciNet Relay Station
MathSciNet bibliographic data
MR2188375 60H25
Levit·skaya, A. A. Systems of random equations over finite algebraic structures. (Russian) Kibernet. Sistem. Anal. 41 (2005), no. 1, 82--116, 190; translation in Cybernet. Systems Anal. 41 (2005), no. 1, 67–93
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement